# SDR HEEA065106

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Intermittent
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR INTERMITTENTLY INOPERATIVE, INDICATOR TEST AND FUNCTION.
